LATHROP - A 14-year-old boy is facing charges of selling Ecstasy to fellow students on the Lathrop School campus.
Lathrop Elementary officials called the Lathrop Police shortly after 1 p.m. Friday regarding an eighth grader providing unknown pills to four students.
When deputies arrived, the four female students were taken to Manteca area hospitals, for possibly being under the influence of a dangerous drug suspected at the time to be Ecstasy.
During the investigation deputies learned of the 14-year-old boy’s involvement in the sales of illegal dangerous drugs at Lathrop Elementary. It apparently was going on during recess times. The four female juveniles, two 12 year olds and two 13 year olds were interviewed. None of their conditions was found to be life threatening. All were suspected of being under the influence of a dangerous drug, the suspected Ecstasy. All female juveniles were released from the hospital to the custody of their parents.
In searching the 14 year old male’s bedroom along with his mother, deputies said they found three additional small green pills, suspected Ecstasy.
The 14 year old male juvenile was arrested and booked into the Juvenile Justice Center. He was charged with five counts for the possession of dangerous drugs and three counts of the possession of dangerous drugs for sale.
Ecstasy — sometimes referred to as the date rape drug — often reduces inhibition and can cause psychological difficulties, including confusion, depression, sleep problems, drug craving, severe anxiety, and paranoia during — and — sometimes weeks after taking it.
The physical symptoms can include muscle tension, involuntary teeth clenching, nausea, blurred vision, rapid eye movement, faintness, and chills or sweating. It also increases the heart rate and blood pressure.